Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2012, Article ID 582105, 8 pages
http://dx.doi.org/10.1155/2012/582105
Research Article

On 𝜶-Layer Ideal Topologies

1Department of Mathematics, Institute of Computational Mathematics, Hunan University of Science and Engineering, Yongzhong 425100, China
2Department of English Teaching, Hunan University of Science and Engineering, Yongzhong 425100, China

Received 8 April 2012; Accepted 22 June 2012

Academic Editor: Katsuhiro Honda

Copyright © 2012 Xiu-Yun Wu and Li-Li Xie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiu-Yun Wu and Li-Li Xie, “On -Layer Ideal Topologies,” Advances in Fuzzy Systems, vol. 2012, Article ID 582105, 8 pages, 2012. https://doi.org/10.1155/2012/582105.